# SDR HALA2011072800341

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 83,637 hours, 15,070 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG THRUST LEVERS MISALIGNED IN NORM MODE THRUST LEVERS SPLIT 3/4 KNOBS APART RT THRUST LEVER LAGS.  REF FIM 73-21-00/201 TEST 10 THROTTLE LEVER SERVO TESTS/GOOD-TEST 02 TMC TESTS GOOD, ENGINE CONTROLS OPERATE NORMALLY-SUSPECT CROSSWIND-NOT ENOUGH INFO TO TROUBLESHOOT FURTHER.
